# SDR REXA2016061601111

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON GALLEY G1 JUST ABOVE THE EXHAUST VENT HAS A BURNED BULB.  R & R EMERGENCY LIGHT BULB IAW AMM 33-51-05-400-801-A31, OPS CHECK GOOD, IAW AMM 33-51-00-710-802-A16.
